# SDR UIEA2017110802204

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,895 hours, 18,152 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 9600021
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  REMOVED AND REPLACED APU ECU AMM 49-61-05 PERFORMED APU BITE PROCEDURE IAW FIM 49-11 FT 987, PERFORMED ENGINE RUN ON APU POWER IAW AMM 71-00-00, NO FAULTS NOTED.
